# SDR UPS04843579

- Difficulty date: November 19, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E RIB CRACKED AT XW429 UPPER RIB.  STOP DRILLED CRACK, NDT VERIFIED TERMINATION PER SPM 06-10-01.001.  FABRICATED STACKED ANGLE REPAIR DOUBLERS FROM SHT7075T6/.040 AND .050 THICK REF SRM 57-3-1 FIG 4 ITEM C, 57-2-0 FIG2.  INSTALLED PARTS REF SRM 51-1-20D, 51-1-8, 57-2-0.
